# SDR DALA2016112409236

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN RT SIDE STATION 400 BELOW STRINGER 8R FRAME CRACKED AT RAIL SUPPORT BRACKET FASTENERS. MAINTENANCE REPAIRED PER ERA C/W PRI 551669-14AD REV ORIGINAL AND 551659-14AD REV ORIGINAL.
